# SDR SWAA2024081525302

- Difficulty date: August 12, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 26,385 hours, 13,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Emer Light Sys
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Component: Emergency Light, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHTS INOP AT: ALL 4 OVER-WING EXITS; CENTER CEILING AT ROW 14; ABOVE STOW-BINS AT RH ROW 18 & 21<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACK M1671 OPS CHECK GOOD IAW B737 AMM 33-51-960-805
